Items where Author is "Walther, Hans-Otto"
Group by: Item Type | No Grouping Number of items: 3. Walther, Hans-Otto (2022) On the solution manifold of a differential equation with a delay which has a zero. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (31). pp. 1-10. ISSN 1417-3875 Walther, Hans-Otto (2019) Differentiability in Fréchet spaces and delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (13). pp. 1-44. ISSN 1417-3875 Walther, Hans-Otto (2016) Local invariant manifolds for delay differential equations with state space in $C^1((-\infty,0],\mathbb{R}^n)$. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (85). pp. 1-29. ISSN 1417-3875 |